Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AndD

Veteran Member
  • Total Reviews

    0
  • Content Count

    243
  • Joined

  • Last visited

Community Reputation

0 Neutral

About AndD

  • Rank
    Member

Recent Profile Visitors

1843 profile views
  1. Hi All, Post taner here, was on a 80mg a day course for about 7 months which i finsihed 6 months ago. First the good news, no severe acne, still the odd spots though not as bad as it used to be. Anyway, wanted to know if any1 else ended up developing a red scaly little red spots rash whcih comes and goes. I think it is triggered now by food to some extent. Anyway may be rosacea I have developed, which can get quite bad sometimes. Wanted to know if any other post taners expereienced this an
  2. Alright, havent been on here for a while, im about 6 months post accutane and my skin has never been clearer. In answer to you. Once your body gets more used to the accutane you may be able to excerise a bit more normally but as has already been mentioned you will get worse muscle aches. Best not to do too much excercise during accutane, especially if your on a high dose 60mg or more a day cheers
  3. 2 weeks on still going good. On low dose still 20mg a day, after finish 5 month 80mg. Occasional small spots on back. Face totally clear apart from 1 spot. Also dryness of skin is fading as are dry lips although from time to time they still dry a bit, but not as much or as severely.
  4. Nothing else but petroleum jelly/ vaseline gel works for tane dry lips as far as I am concerned. I tried chap stick & lip balms, just drried up my lips.
  5. i saw no major consistent effects until into the fourth month, but it was all well worth it. patience..... I was on a 5 month 80mg a day course. Am on low dose now 20mg a day for another 6 months as my derm advised for the following reasons: 1) Due to tane taking so long to take effect properly 2) I have/had very stubborn acne. I was still getting the odd cysts on my back only at the end of the initial 5 month 80mg course. 3) In order to decrease my chances of the acne coming back He did
  6. my acne was very bad for 3 months or so before proper improvement could be seen. Patience
  7. AndD

    herbs

    No in answer to your first question. The 'herb lady', i shudder to think what kind of expertise this lady really has though Im sure she will be able to charge you a fair price for her so called services. I think if your skin effects you to a degree that you start going down these avenues seeing 'herb ladies' or whatever you really should speak to a derm first or a nutritionist, someone properly qualified. Thanks
  8. after 3 months of skin hell. Who said 5 days! probably didnt have any acne to start with the swine lightweight. Really it depends on your acne, I had relatively severe stubborn cystic acne
  9. i got the occasional non acne red bumpy rashes, just put on some aqueos cream and sometimes used fucidin h minimally on rash areas, cleared up fine, nothing to worry about i am sure
  10. also wanted to add only washed with mild moisturizing soap or aqeuos cream on occassions as even water can dry out the skin quite a bit. Wanted to add that occasional non acne red bumpy rashes on arms and stomach I generally used aqueas cream on, in one case only applied a little fucidin h which also helped.
  11. Well cut down on the fatty foods first i think if you already weigh 180 at 15!. Yes in answer to your question it should be ok. You really are an idiot child arent you. What a question.... Having said that at 15 and with hormones flying around probably best to not wank for a few years, become a monk
  12. ok I have finished a 5 month 80 mg course of tane. If anyone is interested a brief overview of how it went and what I am doing now. Brief history, adult acne for around 8 years developing into severe cystic nodular acne primarily on face, back and some round , though not on (thank christ), genital area (ouch!) Month1: No great effect on the acne, more severe outbreaks and very red sore new cystic acne. Drying skin & lips. Muscle aches & mildheadaches in first 2 weeks. Some fatigue Month
  13. hmmm yeah good luck i guess, its a low dose because you have mild acne only, hope you dont give up on it like you did on the tetra after just 3 weeks when you didnt see any results..... I just finished a 5 month course on 80mg and the first 3 months were hell, severe breakouts
×